# SDR R61A2018081080851

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 22,401 hours, 15,706 cycles
- Engine: Ge CF348E5
- Engine time: 26,603 hours, 19,873 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Accerometer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LP VIBRATION AT 4.0, DURING CRUISE,  BUT ONLY FOR 5 SECONDS. THIS HAPPENED SEVERAL TIMES WHILE AT CRUISE.  DURING DESCENT, VIBRATION WENT TO 4 WITH DESCENT POWER.  AT 8,000 FEET, NR 2 ENGINE LP VIBRATION WHEN TO 4.1 AND PEAKED AT 4.4 BY THE TIME  THE ENGINE WAS SHUTDOWN.  DECLARED EMERGENCY,  LANDED WITHOUT INCIDENT. INSPECTED THE NR 2 ENGINE, DISCOVERED AFT ACCELEROMETER DIRTY. CLEANED THE CONNECTOR PLUG IAW MM 77-00-00.
